Calculus of functors and model categories, II

Autor(en): Biedermann, Georg
Roendigs, Oliver 
Stichwörter: Mathematics; SPACES
Erscheinungsdatum: 2014
Herausgeber: GEOMETRY & TOPOLOGY PUBLICATIONS
Journal: ALGEBRAIC AND GEOMETRIC TOPOLOGY
Volumen: 14
Ausgabe: 5
Startseite: 2853
Seitenende: 2913
Zusammenfassung: 
This is a continuation, completion, and generalization of our previous joint work [3] with Boris Chorny. We supply model structures and Quillen equivalences underlying Goodwillie's constructions on the homotopy level for functors between simplicial model categories satisfying mild hypotheses.
ISSN: 14722739
DOI: 10.2140/agt.2014.14.2853

Show full item record

Page view(s)

2
Last Week
0
Last month
0
checked on Mar 5, 2024

Google ScholarTM

Check

Altmetric